# SDR DXTA2010072204170

- Difficulty date: July 21, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N566QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605825
- Aircraft time: 1,324 hours, 993 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Display
- Part number: 50117412103
- Part serial: 2132A
- Condition: Erratic
- Location: Hsi
- Part time: 1,324 hours, 993 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STANDBY HSI INDICATIONS ERRACTIC ON BOTH HEADING AND CLIMB AND DESCENT INFORMATION.  TESTED AND CONFIRMED ON INITIAL POWER-UP SYS OPERATED NORMALLY. TAXI CHECKED ACFT SYS AND FOUND INDICATOR WOULD ERRATICALLY TILT 5 DEGREES TO THE RT WHILE ACFT WAS STRAIGHT AND LEVEL.  REMOVED BAD INDICATOR, PN 501-1741-2103, SN 2132A, AND INSTALLED AN EXCHANGE INDICATOR PN 501-1741-2065A. PERFORMED OPS CHECKS OF ATTITUDE AND HEADING WITH NO DEFECTS NOTED.  STBY HSI OPS CHECKED GOOD. INDICATOR LIGHTING OPS CHECKED GOOD. WORK DONE IAW MM 34-22-02.
